# SDR SWIA201642816

- Difficulty date: October 14, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD END CAP DENTED.   INSTALLED A NEW FWD END CAP IAW SRM.
